# SDR SWIA201126052

- Difficulty date: February 17, 2011
- Submitted: April 20, 2011
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 18,794 hours, 15,987 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR SUPPORT ANGLE IS CRACKED.  (C-CHECK)  REPAIRED PER REO.
